Stability analysis of hybrid switched nonlinear singular time-delay systems with stable and unstable subsystems

Iman Zamani, Masoud Shafiee, Asier Ibeas

Research output: Contribution to journalArticleResearchpeer-review

38 Citations (Scopus)

Abstract

The issue of exponential stability of a class of continuous-time switched nonlinear singular systems consisting of a family of stable and unstable subsystems with time-varying delay is considered in this paper. Based on the free-weighting matrix approach, the average dwell-time approach and by constructing a Lyapunov-like Krasovskii functional, delay-dependent sufficient conditions are derived and formulated to check the exponential stability of such systems in terms of linear matrix inequalities (LMIs). By checking the corresponding LMI conditions, the average dwell-time and switching signal conditions are obtained. This paper also highlights the relationship between the average dwell-time of the switched nonlinear singular time-delay system, its stability and the exponential convergence rate of differential and algebraic states. A numerical example shows the effectiveness of the proposed method. © 2012 Taylor & Francis.
Original languageEnglish
Pages (from-to)1128-1144
JournalInternational Journal of Systems Science
Volume45
Issue number5
DOIs
Publication statusPublished - 4 May 2014

Keywords

  • average dwell-time
  • exponential stability
  • nonlinear singular systems
  • switched systems
  • time-varying delay

Fingerprint

Dive into the research topics of 'Stability analysis of hybrid switched nonlinear singular time-delay systems with stable and unstable subsystems'. Together they form a unique fingerprint.

Cite this